Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On relative $ \mathfrak{F}$-normalizers in finite solvable groups


Author: Patrick D’Arcy
Journal: Proc. Amer. Math. Soc. 42 (1974), 381-384
MSC: Primary 20D10
DOI: https://doi.org/10.1090/S0002-9939-1974-0332956-4
MathSciNet review: 0332956
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the theory of saturated formations of finite solvable groups, certain subgroups, called $ \mathfrak{F}$-reducers, have been considered. In this note it is pointed out that the work of an $ \mathfrak{F}$-reducer R is done by certain subsets of R, subsets that can be considered generalizations of P. Hall's relative system normalizers to an arbitrary subgroup of a given finite solvable group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D10

Retrieve articles in all journals with MSC: 20D10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0332956-4
Keywords: Finite solvable group, locally defined formation, $ \mathfrak{F}$-reducer, relative $ \mathfrak{F}$-normalizer
Article copyright: © Copyright 1974 American Mathematical Society